MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461355
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer from nicu reported that during use, the cap of the device separated from the tubing.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no discrepancy was found related to the failure mode reported.There were no physical samples or pictures submitted with this complaint report.The complaint will be reopened if a sample is received.The reported condition was unable to be confirmed.A sample was not available for evaluation, however in previous evaluations with the same reported issue for the same product, a formal corrective and preventative action (capa) was opened in order to determine the root cause and implement the appropriate corrective action.This complaint will be used for tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 3.5 FR X 12
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9820903
Report Number9612030-2020-02433
Device Sequence Number3087075
Product Code KNT
UDI-Device Identifier10884521067394
UDI-Public10884521067394
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461355
Device Catalogue Number461355
Device Lot Number1911339964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date05/27/2020
Patient Sequence Number1